# SDR DALA2025120808963

- Difficulty date: November 27, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,844 hours, 38,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO: C-2 DOOR THRESHOLD PAN CORRODED.   REPLACED REPAIR AFT CARGO DOOR LOWER JAMB PAN IAW SRM 53-20-15-2R, PROCEDURE 7, REPAIR 7.  AFT CARGO DOOR LOWER JAMB PAN CORROSION SPLICE REPAIR. (1325090)
